By the same authors

From the same journal

From the same journal

Ehresmann monoids: Adequacy and expansions

Research output: Contribution to journalArticle

Standard

Ehresmann monoids : Adequacy and expansions. / Branco, Mario J. J.; Gomes, Gracinda M. S.; Gould, Victoria Ann Rosalind; Wang, Yan Hui.

In: Journal of Algebra, Vol. 513, 01.11.2018, p. 344-367.

Research output: Contribution to journalArticle

Harvard

Branco, MJJ, Gomes, GMS, Gould, VAR & Wang, YH 2018, 'Ehresmann monoids: Adequacy and expansions', Journal of Algebra, vol. 513, pp. 344-367. https://doi.org/10.1016/j.jalgebra.2018.06.036

APA

Branco, M. J. J., Gomes, G. M. S., Gould, V. A. R., & Wang, Y. H. (2018). Ehresmann monoids: Adequacy and expansions. Journal of Algebra, 513, 344-367. https://doi.org/10.1016/j.jalgebra.2018.06.036

Vancouver

Branco MJJ, Gomes GMS, Gould VAR, Wang YH. Ehresmann monoids: Adequacy and expansions. Journal of Algebra. 2018 Nov 1;513:344-367. https://doi.org/10.1016/j.jalgebra.2018.06.036

Author

Branco, Mario J. J. ; Gomes, Gracinda M. S. ; Gould, Victoria Ann Rosalind ; Wang, Yan Hui. / Ehresmann monoids : Adequacy and expansions. In: Journal of Algebra. 2018 ; Vol. 513. pp. 344-367.

Bibtex - Download

@article{2bc825290d57451b8e88c258654e4117,
title = "Ehresmann monoids: Adequacy and expansions",
author = "Branco, {Mario J. J.} and Gomes, {Gracinda M. S.} and Gould, {Victoria Ann Rosalind} and Wang, {Yan Hui}",
note = "{\circledC} 2018 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.",
year = "2018",
month = "11",
day = "1",
doi = "10.1016/j.jalgebra.2018.06.036",
language = "English",
volume = "513",
pages = "344--367",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Ehresmann monoids

T2 - Journal of Algebra

AU - Branco, Mario J. J.

AU - Gomes, Gracinda M. S.

AU - Gould, Victoria Ann Rosalind

AU - Wang, Yan Hui

N1 - © 2018 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

PY - 2018/11/1

Y1 - 2018/11/1

U2 - 10.1016/j.jalgebra.2018.06.036

DO - 10.1016/j.jalgebra.2018.06.036

M3 - Article

VL - 513

SP - 344

EP - 367

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -